Subalgebra lattices, simplicity and rigidity

Koubek, Vácłav: Subalgebra lattices, simplicity and rigidity. In: Acta scientiarum mathematicarum, (47) 1-2. pp. 71-83. (1984)

Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 71-83
Language: angol
Official URL:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 83. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item